Your cart is empty
Paralief Paracetamol 500mg 24
Paralief Tablets are indicated for the relief of headaches, musculoskeletal disorders, period pain, toothache, colds and flu and the pain of osteoarthritis.
Please NoteThis product is a medicine. You will first need to fill in the form to proceed with the purchase.
Adults: 1-2 tablets three to four times daily. A maximum of 8 tablets daily should not be exceeded.
Use in children 6-12 years: Half to one tablet three to four times daily. A maximum of four tablets daily should not be exceeded.
Not recommeded under 6 years.
Do not exceed the stated dose.
The tablets should be swallowed with a little water.
Consult your doctor if there is no improvement within 24 hour.
This product should only be used when clearly necessary.
Prolonged use without medical supervision may be harmful..
Keep this medicine out of the sight and reach of children.
Do not use this medicine after the expiry date which is stated on the blister and carton.
Do not store above 25C.
Store in the original package in order to protect from moisture.
Talk to your doctor or pharmacist before taking Paralief 500mg tablets;
*If you have kidney problems.
*If you have liver problems.
*If you have liver disease caused by alcohol
*You may be more sensitive to the toxic effects of paracetamol.
*If you are taking barbiturates or are malnourished, You may be more sensitive to the toxic effects of Paracetamol
*If you have a hereditary disease called Gilbert's syndrome.
*If you have a high fever, signs of a secondary infection or if symptoms persist for more than a few day, consult your doctor.
You must not take any other medicines that contain paracetamol while you are taking this medicine.
Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.
*Other pain relieving medicines (e.g. morphine).
*Barbiturates used in the treatment of insomnia, epilepsy or as an anaestheric.
*Drugs used to precent clotting (e.g. warfarin and other coumarins).
*Zidovudine (AZT) used in HIV infections and AIDS
*Metoclopramide or domperidone used for nausea and vomiting.
*Cholestyramine (used in high cholesterol).
*Propantheline used for irritable bowel syndrome or in the treatment of stomach ulcers.
*Probenecid used in the treatment of gout.
There is an increased risk of side effects when alcohol is taken in combination of paracetamol.
If you are pregnant or breastfeedng, think you may be pregnant or are planning to have a baby ask your doctor or pharmacist for advice before taking this medicine.
Paralief 500mg tablets should be used with caution during the first three months of pregnancy.
For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine
Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:
A record of each transaction will be retained for a period of 2 years.